MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209027A
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6) event site postal code: (b)(6) event site telephone: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the ring of celling cover has been damaged.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or injury.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the ring of celling cover has been damaged.The incident was initially assessed as reportable, as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was determined that the issue occurred during installation of the device prior it was released for use.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the ring of celling cover has been damaged.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the ring of celling cover has been damaged.The incident was initially assessed as reportable, as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was determined that the issue occurred during installation of the device prior it was released for use.Therefore, the scenario described in the record is considered as non-reportable.Previous h6 medical device ¿ problem code: material integrity problem|||2978.Corrected h6 medical device ¿ problem code: mechanical problem|||1384.Initially provided information was pointing to damaged celling ring cover.The issue is considered as safety related as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was established that the issue occurred during installation of the device prior it was released for clinical use.According to new information gathered, initial information was incorrect.It was determined that the issue investigated herein is not safety and risk related as it was detected during installation of the device prior it was released for clinical use.The investigation was performed.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
diana gutekunst
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23664351
Report Number9710055-2025-0000302
Device Sequence Number10402063
Product Code FSY
UDI-Device Identifier03700712420604
UDI-Public(01)03700712420604
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209027A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown